10.1002/(sici)1096-9853(199611)20:11<771::aid-nag847>3.0.co;2-m
Doi:
10.1002/(sici)1096-9853(199611)20:11<771::aid-nag847>3.0.co;2-m
Title:
LOCALIZATION PROPERTIES OF A FRICTIONAL MATERIAL MODEL BASED ON REGULARIZED STRONG DISCONTINUITY
Author:
LARSSON, RAGNAR; RUNESSON, KENNETH; AXELSSON, KENNETH
Year: 1996
Month: 11
Volume: 20
Issue: 11
First_page: 771
Last_page: 783
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: e848fd980f4e1708dbfa61cce7867da5
Filesize: 644232
Timeadded: 2014-08-31 21:28:10
Journalid: 9917
Original Link: https://www.wenrao.com/i/399MqjocZTTGDimCe
相关文献
用户也喜欢